# SDR SWAA2022051807927

- Difficulty date: May 14, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 21,727 hours, 10,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN MISSING ON CENTER AISLE / [01] REPLACED EMERGENCY EXIT SIGN CENTER AISLE MID CABIN REF AMM 33-51-01. OPS CHECK GOOD
